# SDR SWAA2025052765679

- Difficulty date: April 29, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET INBOARD TRAILING EDGE ORSS 271 AT LT WING 2025-295977<[01] REPLACED SUPPORT BRACKET INBOARD TRAILING EDGE ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 6 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT BRACKET INBOARD TRAILING EDGE ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 6 REV -. SEE INDIVIDUAL SIGN OFF BELOW.
